MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number 20188
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon removal difficulties were encountered.The target lesion was located in the renal artery.Pre- dilatation with a 4x20mm balloon was performed at 8 and 14 atmospheres.A 6.0mmx14mmx150cm express sd renal/biliary stent catheter was advanced for treatment.The stent was placed using a v18 wire at 10 atmospheres.However, the physician had difficulty removing the balloon shaft.The device was challenging to remove and took 20 minutes, while the sheath and wire were removed easily.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an express sd balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed that the inflation lumen is stretched and twisted 70cm from the hub.There are multiple kinks along the shaft of the device.Microscopic examination revealed no additional damages.Inspection of the remainder of the device presented no damage or irregularities.

Brand Name
EXPRESS SD RENAL/BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12388694
Report Number2134265-2021-10871
Device Sequence Number11924450
Product Code NIN
UDI-Device Identifier08714729484820
UDI-Public08714729484820
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K152607
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2023
Device Model Number20188
Device Catalogue Number20188
Device Lot Number0025422126
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2021
Initial Date Received by Manufacturer 08/12/2021
Supplement Date Received by Manufacturer09/16/2021
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1